# SDR AWXA9900213

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER FORWARD CORNER OF FUSELAGE CUTOUT CRACKED AT BS 967, WL 208.  REPAIRED IAW SRM 53-30-3, FIG 24.
